# SDR CA000731007

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 54,108 hours, 11,268 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Condition: Chafed
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT GENERATOR OFF LIGHT ILLUMINATED IN CRUISE. EICAS MASTER CAUTION FOR RIGHT AC BUS OFF. GENERATOR RESET, APU STARTED, BUT TIE BUS WOULD NOT RESET. AFTER 5 MINUTES GENERATOR TRIPPED, BUS TIE RESET, RIGHT AC BUS TRIPPED OFF AGAIN. DUE PREVIOUS SNAGS, AIRCRAFT RETURNED TO YVR. WIRING HARNESS ON LEFT AND RIGHT ENGINES FOUND CHAFED. WIRING HARNESS REPAIRED OR REPLACED. HARNESS PROBLEMS FOUND, LEFT ENGINE INTEGRATED DRIVE GENERATOR, PMG WIRING SHORTED TO LEFT ENGINE FIRE DETECTOR WIRING. RIGHT ENGINE CURRENT TRANSFORMER WIRING SHORTED TO ENGINE OIL PRESSURE TRANSMITTER WIRING. ENGINE GROUND RUNUPS COMPLETED, OPERATIONS NORMAL.
